Skip to the main content

Glasnik matematički , Vol. 42 No. 2, 2007.

  • Publication date: 11.12.2007.
  • Published on HRČAK: 11.12.2007.

Table of contents

Full text

A series of finite groups and related symmetric designs (page 257-272)

Dieter Held, Mario-Osvin Pavčević, Marcel Schmidt
Original scientific paper


On powers in shifted products (page 273-279)

Katalin Gyarmati, Cameron L. Stewart
Original scientific paper


On a diophantine equation related to a conjecture of Erdös and Graham (page 281-289)

Florian Luca, P. G. Walsh
Original scientific paper


On linear subspaces of Mn and their singular sets related to the characteristic map (page 291-299)

Marcin Skrzynski
Original scientific paper


The ideal theory in the quotients of semirings (page 301-308)

Shahabaddin Ebrahimi Atani
Original scientific paper


Orthogonality, saturation and shape (page 309-318)

Luciano Stramaccia
Original scientific paper


Cyclic subgroups of order 4 in finite 2-groups (page 345-355)

Zvonimir Janko
Original scientific paper


On a characterization of quasicyclic groups (page 357-362)

Dabin Zheng, Yujie Ma, Heguo Liu
Original scientific paper


Vectors and transfers in hexagonal quasigroup (page 363-373)

Mea Bombardelli, Vladimir Volenec
Original scientific paper


Quasilinear Dirichlet problem in a periodically perforated domain (page 375-388)

L. Boukrim, A. Hakim, T. Mekkaoui
Original scientific paper


Morphisms of extensions of Hilbert C*-modules (page 401-409)

Biserka Kolarec
Original scientific paper


The spans of five star-like simple closed curves (page 411-425)

Thelma West
Original scientific paper


On the fixed point property for inverse limits of fans (page 427-431)

Antonio Peláez
Original scientific paper


Visits: 13.719 *